# SDR SWAA2013010711147

- Difficulty date: December 24, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT STAB STA 129.5 CRACKED AT 3RD VERTICAL STIFFENER AFT.  REPAIRED LEFT / HORIZ STAB RIB AT STAB STA 129.5 3RD VERTICAL STIFFENER PER SRM 55-10-09-2R-4.
